# SDR USAA2010070291331

- Difficulty date: June 26, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 71,454 hours, 44,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C22 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 344, S7R ABOVE L-1 DOOR CUTOUT.  REPAIRED FUSELAGE FRAME AT BS 344, S7R ABOVE L-1 DOOR CUTOUT IAW B737 SRM 53-00-07.
